Authors: Konjik, Sanja
Oparnica, Ljubica
Zorica, Dušan 
Title: Waves in fractional Zener type viscoelastic media
Journal: Journal of Mathematical Analysis and Applications
Volume: 365
Issue: 1
First page: 259
Last page: 268
Issue Date: 1-May-2010
Rank: M21
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2009.10.043
Abstract: 
Classical wave equation is generalized for the case of viscoelastic materials obeying fractional Zener model instead of Hooke's law. Cauchy problem for such an equation is studied: existence and uniqueness of the fundamental solution is proven and solution is calculated.
Keywords: Fractional derivatives | Fractional Zener model | Fundamental solution | Laplace and Fourier transforms
Publisher: Elsevier
Project: Serbian Ministry of Science, Grants 144016 and 144019
Austrian Science Fund, START-project Y-237

Show full item record

SCOPUSTM   
Citations

36
checked on Jul 13, 2024

Page view(s)

64
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.